# SDR COEA2019112092810

- Difficulty date: September 28, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N810HC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 423
- Aircraft time: 27,691 hours, 30,156 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: S54310252201
- Condition: Corroded
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 205731 NR 400007 HEAVY CHECK COE/MAJOR REPAIR: R/H NACELLE REBATE PANEL LANDING (484AR) HAS LEVEL 2 FRETTING. CORRECTIVE ACTION: REPAIRED PER SRAS ES_0106922_01...15444 ISSUE A, DATED 10/31/2019.
